MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES

EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES
Model Number 20000ISA
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cusp Tear (2656)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Event or Problem Description
Edwards received notification of a pascal in mitral procedure where an implant was attempted and aborted due to chordae damage when attempting to capture the leaflet.Noted were anatomical and procedural challenges due to medial commissure location, posterior calcium ridge being present, and dense chordal regions.Mr (mitral regurgitation) was severe at the beginning of the procedure and severe after the chordae damage.High gradient (10 mmhg) was noted.Mr severity was not reduced.The device was bailed out.The patient was sent to atrial surgical repair in the afternoon where the mv was replaced with bio prosthetic 27mm mitral valve.Surgery confirmed chordae was intact, but there were 2 perforations on the pml just above a prominent ca++ ridge (p3 segment).The patient is recovering well.No imaging is available for review.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, d4, g3, g6, h2, h4, h6, and h11.H6 investigation conclusions: adverse event related to patient anatomy and/or condition.The complaint for leaflet damaged while capturing was confirmed with empirical evidence based on the report by the edwards clinical specialist.Available information suggests anatomical and procedural challenges likely contributed to the event due to medial commissure location, posterior calcium ridge being present, and dense chordal regions.The combination of anatomical challenges may have resulted in difficulties with navigation, tension on the implant and/or multiple capture attempts leading to the leaflet damage.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Since no edwards defect was identified, corrective or preventative actions are not required.

Brand Name
EDWARDS PASCAL PRECISION
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23638630
Report Number2015691-2025-09535
Device Sequence Number9805548
Product Code NKM
UDI-Device Identifier00690103216943
UDI-Public(01)00690103216943(17)260828
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P220003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model Number20000ISA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale